# SDR QMLA2010072210040

- Difficulty date: July 22, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N330SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7216
- Aircraft time: 12,476 hours, 54,121 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: BK117100411
- Condition: Missing
- Location: Copilot
- Part time: 12,467 hours, 54,121 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

APROX 3 MINUTES AFTER TAKEOFF, DURING CRUISE FLIGHT AT APROX 120 KNTS AT 1500 MSL, 1000 FT AGL, THE CO PILOT DOOR SLIDING WINDOW DEPARTED THE ACFT DURING FLIGHT AND MADE CONTACT WITH THE REAR SLIDING DOOR AND THE FUSELAGE. NO CHANGE IN ACFT CONTROL WAS DETECTED AND THE ACFT RETURNED TO BASE.
